# SDR C2XA00IA315

- Difficulty date: September 21, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLIGHT 3941 - THE CREW REPORTED A PUNGENT ODOR IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 RECIRCULATION FAN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RECIRCULATION FAN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
